# SDR AUS20040252

- Difficulty date: March 31, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 2720 · Rudder Control System
- Part: Pushrod
- Part number: 1015242653
- Condition: Corroded
- Location: Rudder Control
- Part time: 4,633 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER PUSHROD CONTAMINATED WITH WATER CAUSING CORROSION OF THE INTERNAL BORE.
